您当前所在位置: 首页 > 学者

廖安平

  • 16浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 84下载

  • 0评论

  • 引用

期刊论文

THE NECESSARY AND SUFFICIENT CONDITIONS FOR THE SOLVABILITY OF A CLASS OF THE MATRIX INVERSE PROBLEM*

廖安平Liao An-ping Zhang Lei

A Journal of Chinese Universities, 1998, Vol. 7, No.2, 195-200,-0001,():

URL:

摘要/描述

Consider the solutions of the matrix inverse problem, which are symmetric positive semide finite on a subspace. Necessary and su f ficent conditions for the solvability, as well as the general solution are obtained. The best approa'imate solution by the above solution set is given. Thus the open problem in [1] is solved.

版权说明:以下全部内容由廖安平上传于   2009年03月30日 16时32分49秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果